Weight loss

Questions and answers on "Weight loss"

What symptoms should I look for if I suspect my spouse is abusing vyvanse/amphetamines? They used to be allergic to any animal with fur; no longer. They've had vision changes, weight loss, wear sunglasses indoors for 20 minutes after they enter any inside spaces, have itchy skin, and exhibit irrational behavior (as I see it).

doctor1 MD

hi,
i dont think she is using amphetamine. only few of the important things she is having .
here is the list of symptoms

Increased body temperature
Euphoria
Increased blood pressure
Dry mouth
Faster breathing
Dilated pupils
Increased energy and alertness
Decreased fatigue
Decreased appetite...

Read Full Thread   Ask a Doctor Now

hi., i am 15 over the months after passing my urine i am experiencing small white droplets from penis it is so disgusting for me and one thing i have noticed that weight loss and i am becoming weaker and weaker and it looks that my veins are visible my overall body size is squeezing ,making me psychological patient please help me.....they sometimes wet my underwear .._{so my face looks pale and feeble...i want to become stronger ...last is the image of veins so .._

doctor1 MD

Hi,Welcome to HCM,
Problems you mentioned are all psychological and nothing to worry.
At this age you can not have any such problem.
The white droplet you observed are due to prostatic fluid or passing some phosphates passing in urine and it has no significance.
Night discharge is very common at...

Read Full Thread   Ask a Doctor Now

i have a long and skinny lump in my stomach on the upper left hand side it is getting larger and more painful what could this be? also unexplained weight loss i was already small now i am scared. i have always had a great appetite until now and always feel full after only a few bites. i keep getting dizzy and lightheaded and extremely thirsty. i am not sure if all of these things matter or are even related. also i am 2 weeks late on my period and cant be pregnant? Any Ideas?

doctor1 MD

Hi.
You haven't specified the exact duration of the lump. Anyway. Please don't take these symptoms lightly. You should get physically examined by your doctor at the earliest. You may possibly need investigation such as ultrasound scan of abdomen, endoscopy etc; your doctor will be able to decide...

Read Full Thread   Ask a Doctor Now

I need pills to reduce my butt fats

doctor1 MD

Brief Answer:
phentermine, possible

Detailed Answer:
Hello and thank you for your question.

There are some medications like phentermine and a new combination medication that is a combination of phentermine plus topiramate that are probably safe for weight loss. However there are no pills that...

Read Full Thread   Ask a Doctor Now

i am 32 years old lady .my deleviery is segereyan .my babby is 5month . my therd babby .first two babby normel deleviery.but third babby surgery .my weight is 70 kg. bones ,muscles,and joints problem hay aur mere pink couler ka liquad bhe discerg hota hay.please weight loss karna chate ho .how many exercise.please help me

For an immediate answer, try our premium service   Ask a Doctor Now

I am 25 years female and i having 68kgs weight and big cheeks so i joined vlcc they suggested firming for my face anf dome tummy weight loss treatment and i havin g 158cms height.so i am newly married and i AM seriously following diet .so is really the programme will cause side effects to me & they promised to reduce my wiwght to 60kgs in 2.5months.kindly suggest me. My mailid is YYYY@YYYY

doctor1 MD

Hello
Thank you for getting in touch with us. We would like you to know that some of the weight loss plans might not be ideal for you as each individual is structured in a different way. What is more important is that you consume the ideal quantity of fat, proteins and carbohydrates every day in...

Read Full Thread   Ask a Doctor Now

Hi Dr.Greif. In your experience or from your circles of influence have you known Levothyroxine 100 mcg to be a drug that can or is being abused by teenagers today. I have a 19 year old daughter who is 4'11" tall and about 94 lbs. (very petite) and after reading information about Levothyroxine 100 mcg I am curious to know your opinion even if there is no proven documentation to support. My concern is the statement on information "should not be used for weight loss" leads me to believe that "clever" thinking misguided teens could use this drug inappropriately. In your professional opinion could this be possible with Levothyroxine 100 mcg. Thank you for your time

doctor1 MD

Hello,
It is laden with too much danger if a non hypothyroid person takes levothyroxine for weight loss.Too much thyroid when not needed is very bad for your body. It can cause an increased heart rate,nervousness,insomnia,emotional swings,palpitations,feeling hot all the time,sweating,muscle...

Read Full Thread   Ask a Doctor Now

sir i m a 26 year old boy , i m facing cervicle spondylitis problem, one doctor ask me to take tab evion 400 mg, is it having any action with cervicle spondulitis i am having slight shivering in my left hand and feeling some weight loss while carrying articles

doctor1 MD

Hi,Jomonuniversal,
Welcome to hCM,
At this age cervical spondilitis is less likely.
From your history it seems that you might have extra cervical rib giving rise to this problem.
Go for X ray cervical region and get it diagnosed.
Evion 400mg is vitamin E and might have given as a supplement.
Take...

Read Full Thread   Ask a Doctor Now

blood report shows: 1. wbc 2.8 2. rbc 3.8 3. platelet 140 4.hemoglobin: 11.4 gm/dil 5. HCT 36 6.MCV: 95 7.MCH: 30 8.RDW: 13.6 9.poly morphs 55 10. Lymphocytes: 33 11.Eosinophills: 2 12. Basophils:0 pbs study report 1. leukopenia with normal morphology seen 2.red cells are normocytic and normochromic 3. platelets are slightly reduced in smear. i m worried .please advise what to do. i do not have any weakness or weight loss. sukla chakraborty, female, 50.

For an immediate answer, try our premium service   Ask a Doctor Now

I am over weight, I am 5 feet 2 inches . I weight around 80kgs. I want to reduce my weight. Is ther any mehtod to loss a weight. I need to join a weight loss programme. How far is ti possible. shall i join one of these weight loss programmwe to reduce weight. Is it good for me?

For an immediate answer, try our premium service   Ask a Doctor Now

Recent questions on  Weight loss

doctor1 MD

Hi, I m 28, female in Australia... I used to weigh 149kg s, I now weigh 89kg after having a gastric sleeve in dec 2011. My question is... What could be causing a irregular heart beat feeling and a flutter in my chest after I have eaten? I hadn t done any heavy exercise before eating so it s all at a slow regular pace. I used to get it before my weight loss surgery, but I m still having them. When it happens I check my pulse also it has a normal heart beat but then it feels like there is a slight pause and a hard thump right after. It happens quite a few times in the space of approximately 30seconds, then when I count my heart beat I count 50 beats in 30 seconds then after a minute I m fine again. This is really scary for me as i have heart problems in my family from my grandma (mothers side). What could be causing this?

doctor1 MD

Good evening. I have been on a low carb, high protein diet over the past 3 weeks and am enjoying this change of lifestyle. i only eat clean foods, plenty of fruit and veges, lean chicken and fish. Typical of everything the professionals tell you. I have been losing weight also which of course is a bonus. I started taking metamusil over the past 3 days in my morning juice plus drink 1 ltr of fresh water plus a couple of coffees daily. My problem now is, i have not used my bowels for the past 3 days and my flatulance has increased and really smells offensive. What do you suggest? Please help.

doctor1 MD

The last 3 days I ve passed stools that appear to have white clumps of a stringy like substance intertwined in it. I have changed my diet and eat more protein than usual. I also started working out. The diet change was about a month ago as well as the working out. Any idea what it could be? Is it just something associated with the high protein diet and a reduction in carb intake?

doctor1 MD

Please write your health query. Also mention your age, height, weight and medical history. A detailed query is important to get you a relevant answer from the doctor. my stomach problem has been starting for nearly 1 yeaer, what ever having food after that loat of gyas forming, and sometimes stomach pain, and also weight loss , very tierd , before 1 year back my body weight 65 kilograms, and now 57 kilograms. my height is 172cm. and indigetion also.food is not abosrbing the body. i am 27 years old

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy